A two-dimensional minimum-derivative splineстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 4 февраля 2014 г.

Работа с статьей


[1] Dmitriev V. I., Ingtem J. G. A two-dimensional minimum-derivative spline // Computational Mathematics and Modeling. — 2010. — Vol. 21, no. 2. — P. 206–211. We consider the construction of a C(1,1) interpolation parabolic spline function of two variables on a uniform rectangular grid, i.e., a function continuous in a given region together with its first partial derivatives which on every partial grid rectangle is a polynomial of second degree in x and second degree in y. The spline function is constructed as a minimum-derivative one-dimensional quadratic spline in one of the variables, and the spline coefficients themselves are minimum-derivative quadratic spline functions of the other variable. © 2010 Springer Science+Business Media, Inc. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть